Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 2, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 8, 2016, 5:53 PM CST for Polk County, San Jacinto County, Walker County, Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2016, 5:53 PM CST (23:53 UTC)
- Expired
- Jan 8, 2016, 6:45 PM CST
- In force
- 52 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Polk County, TX, San Jacinto County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 136 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 6:00 PM CST | HAIL 1.25 | 3 S Huntsville, TX | HALF DOLLAR SIZE HAIL REPORTED SOUTH OF HUNTSVILLE |
| Jan 8, 6:00 PM CST | HAIL 2.5 | 7 Se Huntsville, TX | TENNIS BALL SIZE HAIL REPORTED ALONG FM 2296 BETWEEN HUNTSVILLE AND NEW WAVERLY |
| Jan 8, 6:03 PM CST | HAIL 1.75 | 4 Sse Huntsville, TX | GOLFBALL HAIL REPORTED IN THE ELKINS LAKE SUBDIVISION |
| Jan 8, 6:27 PM CST | HAIL 1.75 | Point Blank, TX | GAS STATION REPORTED GOLFBALL SIZE HAIL AT HIGHWAY 190 AND COUNTS ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 8, 3:54 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 440 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
331
WUUS54 KHGX 082353
SVRHGX
TXC373-407-471-090045-
/O.NEW.KHGX.SV.W.0002.160108T2353Z-160109T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
553 PM CST FRI JAN 8 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN POLK COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 645 PM CST
* AT 553 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HUNTSVILLE
STATE PARK...OR 8 MILES SOUTH OF HUNTSVILLE...MOVING NORTHEAST AT
30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...NEW WAVERLY...POINT BLANK...RIVERSIDE...HUNTSVILLE
STATE PARK...CRABBS PRAIRIE AND OAKHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3069 9509 3051 9557 3051 9560 3061 9572
3094 9557
TIME...MOT...LOC 2353Z 232DEG 25KT 3060 9556
HAIL...1.25IN
WIND...<50MPH
$$1 follow-up statement
181
WWUS54 KHGX 090001
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
601 PM CST FRI JAN 8 2016
TXC373-407-471-090045-
/O.CON.KHGX.SV.W.0002.000000T0000Z-160109T0045Z/
WALKER TX-SAN JACINTO TX-POLK TX-
601 PM CST FRI JAN 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR EASTERN WALKER...WEST CENTRAL SAN JACINTO AND SOUTHWESTERN POLK
COUNTIES...
AT 559 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HUNTSVILLE
STATE PARK...OR NEAR HUNTSVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...TWO INCH HAIL. THIS STORM IS ALSO INDICATING ROTATION IS IS
BEING MONITORED FOR A POSSIBLE TORNADO WARNING.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
HUNTSVILLE...NEW WAVERLY...POINT BLANK...RIVERSIDE...HUNTSVILLE STATE
PARK...CRABBS PRAIRIE AND OAKHURST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3069 9509 3051 9557 3051 9560 3061 9572
3094 9557
TIME...MOT...LOC 2359Z 232DEG 25KT 3063 9552
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 5:15 PM CST, 38 minutes earlier.
Area forecast discussion, Jan 8, 5:15 PM CST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 515 PM CST FRI JAN 8 2016 .AVIATION... CLUSTER OF STORMS WILL BE AFFECTING KHOU/KIAH THROUGH 02Z WITH BRIEF WIND GUSTS AND POSSIBLY HAIL. ADDED HAIL TO BOTH TAF SITES FOR THIS EVENING. A WEST WIND IS EXPECTED LATER TONIGHT AND THIS WILL SHUNT THE STORMS TO THE EAST BUT THERE IS A BRIEF WINDOW FOR LOW CLOUDS/FOG TO DEVELOP BEFORE WINDS INCREASE AND SCOUR OUT ANY REMAINING LOW LEVEL MOISTURE. A BRIEF WINDOW OF CLEAR SKIES WILL DEVELOP BETWEEN 09-12Z BEFORE WRAP CLOUDS SPIN INTO THE AREA. WILL CARRY MVFR CIGS THROUGH SATURDAY WITH GUSTY W-NW WINDS. 43 && .PREV DISCUSSION... /ISSUED 311 PM CST FRI JAN 8 2016/ DISCUSSION... STARTING TO SEE AN INCREASE OF SHRA/TSRA ALONG AND NEAR THE UPPER TX COAST THIS AFTN AS THE WARM FRONT (OR POSSIBLY A WEAK SFC LOW) BEGINS TO DEVELOP/MOVE INLAND. RAIN CHANCES WILL CONTINUE TO INCREASE THIS EVENING WITH THE APPROACH AND PASSAGE OF A STRONG UPPR LEVEL DISTURBANCE FROM THE WEST. THERE IS A POSSIBILITY OF STRONG TO SEVERE TSRA WITH THIS FEATURE GIVEN THE VERY STEEP LAPSE RATES AND DYNAMIC JET STRUCTURE FOR THIS EVENING. HOWEVER..LIMITED DAYTIME HEATING ALONG WITH A VERY DRY AIRMASS OVER SE TX ARE SOME OF THE MAIN OBSTACLES TO OVERCOME FOR THESE STORMS TO DEVELOP. SPC'S DAY 1 OUTLOOK HAS MORE DETAILS. THE PASSAGE OF THE STORM SYSTEM/UPPER TROF THIS EVENING WILL ALSO DRAG A STRONG COLD FRONT ACROSS SE TX OVERNIGHT AND EARLY SAT MORNING. COLDER/CLEARING FOR THE REST OF THE WEEKEND AS WINDS ALOFT BECOME MORE NWLY WITH TIME. HOWEVER...AS IT HAS BEEN THE CASE MORE OFTEN THAN NOT THIS SEASON...THE RIDGING WITH WILL BE SHORT LIVED AS WE SEE THE RETURN OF THE SUBTROPICAL JET OVER THE STATE WITH ANOTHER UPPER TROF DIGGING INTO NRN MEXICO. AND THEN BY MON (WITH THE SFC HIGH MOVING OFF TO THE E/NE) WE SHOULD BEGIN TO SEE THE RETURN OF SOME LOW POPS (COASTAL WATERS/SW PARTS OF THE AREA)...BEFORE POPS SPREAD FURTHER INLAND (LATE WEDS/THUR) AS THE UPPER TROF MOVES IN FROM THE WEST. 41 MARINE... PATCHY AREAS OF DENSE SEA FOG WILL REMAIN A POSSIBILITY UNTIL 1-3AM UNTIL A PREFRONTAL TROUGH PUSHES THRU THE WATERS. AHEAD OF THIS TROF... WILL PROBABLY SEE SOME SCT SHOWERS/STORMS DEVELOP IN THE WATERS AS UPPER LEVEL CONDITIONS BECOME MORE FAVORABLE. MAY SEE SOME ISOLATED STRONGER CELLS CAPABLE OF PRODUCING WATERSPOUTS AND POSSIBLY GUSTY WINDS. THREAT DIMINISHES AFTER MIDNIGHT ONCE WE SEE A WRLY WIND SHIFT. COLD FRONT ITSELF WILL MOVE INTO THE AREA EARLY SAT MORNING. WINDS WILL BECOME MORE NWRLY AND INCREASE TO CAUTION AND ADVSY CRITERIA. WINDS/SEAS BEGIN DIMINISHING SUNDAY THEN GRADUALLY VEER TO THE NE/E INTO THE MIDWEEK TIME PERIOD. 47 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 46 56 33 48 31 / 30 10 0 0 10 HOUSTON (IAH) 52 61 36 50 33 / 50 10 0 0 10 GALVESTON (GLS) 55 62 40 49 42 / 50 10 0 0 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jan 8, 3:23 PM CST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 323 PM CST FRI JAN 8 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-092130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 323 PM CST FRI JAN 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOULD ENOUGH INSTABILITY DEVELOP...THERE IS A RISK OF SEVERE THUNDERSTORMS TONIGHT AS THE NEXT STORM SYSTEM MOVES INTO THE AREA FROM THE WEST. THE MOST FAVORABLE TIME PERIOD WOULD BE THIS EVENING UP UNTIL AROUND MIDNIGHT. HAIL WOULD BE THE PRIMARY THREAT...THOUGH STRONG WINDS AND EVEN AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT. CLOSER TO THE COAST...PATCHY DENSE SEA FOG IS POSSIBLE UNTIL THE WIND SHIFT AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS LIKELY ON SATURDAY AS WINDS INCREASE AND SEAS BUILD. LOW TEMPERATURES MONDAY MORNING COULD BE AT OR BELOW FREEZING PORTIONS OF SOUTHEAST TEXAS GENERALLY NORTH OF A COLUMBUS TO CLEVELAND LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS EVENING.
In the hours before
Special weather statement, Jan 8, 5:03 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
503 PM CST FRI JAN 8 2016
TXZ200-082345-
LIBERTY TX-
503 PM CST FRI JAN 8 2016
...STRONG STORM IN LIBERTY COUNTY...
AT 501 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEVERS...OR 10 MILES EAST OF LIBERTY...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. WE ARE ALSO MONITORING WEAK ROTATION WITH THIS STORM AND
MAY REQUIRE A TORNADO WARNING WITH ANY FURTHER STRENGTHENING.
LOCATIONS IMPACTED INCLUDE...
DAISETTA AND DEVERS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2998 9461 3002 9468 3022 9464 3011 9460
3011 9445
TIME...MOT...LOC 2301Z 207DEG 18KT 3003 9462Special weather statement, Jan 8, 5:04 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 504 PM CST FRI JAN 8 2016 TXZ213-227-237-082345- HARRIS TX-BRAZORIA TX-FORT BEND TX- 504 PM CST FRI JAN 8 2016 ...STRONG STORM HEADED TOWARD SOUTHWEST HOUSTON... AT 504 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FRESNO...MOVING NORTHEAST AT 40 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN PASADENA...PEARLAND...EASTERN MISSOURI CITY...SOUTH HOUSTON...BELLAIRE...WEST UNIVERSITY PLACE...NORTHWESTERN MANVEL... ASTRODOME AREA...FOURTH WARD...FRESNO...NEARTOWN / MONTROSE...SECOND WARD...GREATER EASTWOOD...GREATER HOBBY AREA...DOWNTOWN HOUSTON... GREENWAY / UPPER KIRBY AREA...UNIVERSITY PLACE...AFTON OAKS / RIVER OAKS AREA...GREATER THIRD WARD AND MIDTOWN HOUSTON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHEASTERN TEXAS. LAT...LON 2969 9519 2943 9541 2945 9557 2982 9547 TIME...MOT...LOC 2304Z 209DEG 33KT 2958 9544
Special weather statement, Jan 8, 5:32 PM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
532 PM CST FRI JAN 8 2016
TXZ200-214-090015-
CHAMBERS TX-LIBERTY TX-
532 PM CST FRI JAN 8 2016
...SMALL HAIL POSSIBLE IN CHAMBERS COUNTY...
AT 532 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF ANAHUAC...OR 15 MILES WEST OF HAMSHIRE...MOVING
NORTH AT 25 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEVERS AND HANKAMER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2971 9448 2972 9465 3016 9461 3011 9460
3011 9444 2989 9444 2988 9441
TIME...MOT...LOC 2332Z 194DEG 22KT 2981 9457Special weather statement, Jan 8, 5:40 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
540 PM CST FRI JAN 8 2016
TXZ213-214-237-090030-
HARRIS TX-CHAMBERS TX-BRAZORIA TX-
540 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
NORTHWESTERN CHAMBERS...EASTERN HARRIS AND SOUTHWESTERN LIBERTY
COUNTIES UNTIL 630 PM CST...
AT 538 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAWNDALE / WAYSIDE...OR OVER GREATER EASTWOOD...MOVING NORTHEAST AT
25 MPH. DIME SIZE HAIL IS BEING REPORTED WITH THIS STORM. FURTHER
STRENGTHENING WILL REQUIRE A SEVERE THUNDERSTORM WARNING.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN PASADENA...NORTHWESTERN BAYTOWN...DEER PARK...SOUTH
HOUSTON...HUMBLE...GALENA PARK...JACINTO CITY...ASTRODOME AREA...
BARRETT...GREATER FIFTH WARD...SECOND WARD...GREATER EASTWOOD...
GREATER HOBBY AREA...DOWNTOWN HOUSTON...CHANNELVIEW...KINGWOOD...
GREATER THIRD WARD...HIGHLANDS...CLOVERLEAF AND MACGREGOR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2987 9484 2974 9503 2975 9505 2977 9504
2978 9505 2976 9506 2977 9506 2976 9508
2974 9505 2974 9506 2973 9505 2959 9526
2966 9542 3007 9519 2995 9499 2992 9500
2988 9498 2989 9487
TIME...MOT...LOC 2338Z 215DEG 22KT 2972 9530Special weather statement, Jan 8, 5:43 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 543 PM CST FRI JAN 8 2016 TXZ163-164-177-178-198-199-090030- TRINITY TX-GRIMES TX-SAN JACINTO TX-WALKER TX-HOUSTON TX- MONTGOMERY TX- 543 PM CST FRI JAN 8 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WALKER...NORTHWESTERN SAN JACINTO...NORTHWESTERN MONTGOMERY...SOUTHWESTERN TRINITY...EAST CENTRAL GRIMES AND SOUTHERN HOUSTON COUNTIES UNTIL 630 PM CST... AT 543 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUNTSVILLE STATE PARK...OR 9 MILES SOUTHWEST OF HUNTSVILLE...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY...NEW WAVERLY...POINT BLANK...MONTGOMERY... RIVERSIDE...HUNTSVILLE STATE PARK...CRABBS PRAIRIE...OAKHURST AND RICHARDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR SOUTHEASTERN TEXAS. LAT...LON 3077 9516 3040 9570 3052 9586 3104 9551 TIME...MOT...LOC 2343Z 222DEG 28KT 3060 9564
Special weather statement, Jan 8, 5:45 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
545 PM CST FRI JAN 8 2016
TXZ213-237-238-090030-
HARRIS TX-GALVESTON TX-BRAZORIA TX-
545 PM CST FRI JAN 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRAZORIA...
NORTHWESTERN GALVESTON AND SOUTHEASTERN HARRIS COUNTIES UNTIL 630 PM
CST...
AT 544 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LIVERPOOL...OR 7 MILES SOUTH OF ALVIN...MOVING NORTH AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PASADENA...PEARLAND...LEAGUE CITY...FRIENDSWOOD...LA PORTE...DEER
PARK...ALVIN...DICKINSON...SOUTH HOUSTON...SANTA FE...SEABROOK...
GALENA PARK...JACINTO CITY...WEBSTER...MANVEL...KEMAH...CLEAR LAKE...
SOUTH BELT / ELLINGTON...GREATER HOBBY AREA AND NASSAU BAY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR
SOUTHEASTERN TEXAS.
LAT...LON 2956 9502 2954 9502 2917 9524 2928 9540
2979 9529 2967 9500 2965 9501 2964 9502
2962 9501 2961 9499
TIME...MOT...LOC 2344Z 201DEG 29KT 2933 9528The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 11:56 PM CST | Dense Fog Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 10 hr |
| Jan 8, 11:39 AM CST | Marine Dense Fog Advisory | HGX | 3 hr | |
| Jan 8, 5:03 PM CST | Special Weather Statement | HGX | Liberty | 42 min |
| Jan 8, 5:04 PM CST | Special Weather Statement | HGX | Harris | 41 min |
| Jan 8, 5:06 PM CST | Severe Thunderstorm Warning | HGX | Brazoria, Fort Bend, Harris | 24 min |
| Jan 8, 5:32 PM CST | Special Weather Statement | HGX | Chambers | 43 min |
| Jan 8, 5:35 PM CST | Special Marine Warning | HGX | 55 min | |
| Jan 8, 5:40 PM CST | Special Weather Statement | HGX | Harris | 50 min |
| Jan 8, 5:43 PM CST | Special Weather Statement | HGX | Walker | 47 min |
| Jan 8, 5:45 PM CST | Special Weather Statement | HGX | Galveston | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.